按条件检索“238”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
81. ON THE SUM OF POWERS OF THE DEGREES OF GRAPHS SCOPUS SCIE

作者:RENYU XU

作者机构:[Xu, R] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an, 710071, China

来源:Bulletin of the Australian Mathematical Society,BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2013,Vol.88,Issue.3,353-358

WOS被引数:1

资源类型:期刊论文

WOS:000328203100001

82. Entire functions sharing an entire function of smaller order with their shifts SCOPUS SCIE

作者:Li, X.-M.;Yang, X.;Yi, H.-X.

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, China;[ Yang, X] Class of 2009, Department of Finance, Shanghai University of Finance and Economics, No. 777 Guoding Road, Yangpu District, Shanghai 200433, China;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Proceedings of the Japan Academy, Series A. Mathematical Sciences,PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2013,Vol.89,Issue.2,34-39

WOS被引数:4

资源类型:期刊论文

WOS:000319482700004

83. Vertex-Disjoint Cycles of Order Eight with Chords in a Bipartite Graph SCIE

作者:Zou, Qingsong; Chen, Hongyu; Li, Guojun

作者机构:[Zou, Qingsong] Xidian Univ, Dept Math, Xian 710071, Shanxi, Peoples R China.; [Chen, Hongyu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.1,255-262

WOS被引数:3

资源类型:期刊论文

WOS:000312037500024

84. Spectral properties of self-adjoint subspaces EI SCOPUS SCIE

作者:Shi, Yuming; Shao, Chunmei; Ren, Guojing

作者机构:[Shi, Yuming; Shao, Chunmei; Ren, Guojing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,Vol.438,Issue.1,191-218

WOS被引数:13

资源类型:期刊论文

WOS:000312682900019

85. An Estimation for the Hyperbolic Region of Elliptic Lagrangian Solutions in the Planar Three-body Problem SCOPUS SCIE

作者:Xijun Hu;Yuwei Ou

作者机构:[Hu, X] Department of Mathematics, Shandong University Jinan, Shandong, 250100, China;[ Ou, Y] Department of Mathematics, Shandong University Jinan, Shandong, 250100, China

来源:Regular & chaotic dynamics,REGULAR & CHAOTIC DYNAMICS,2013,Vol.18,Issue.6,732-741

WOS被引数:4

资源类型:期刊论文

WOS:000329108900012

86. A superfast-preconditioned iterative method for steady-state space-fractional diffusion equations SCOPUS SCIE

作者:Wang, Hong; Du, Ning

作者机构:[Wang, Hong; Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2013,Vol.240,49-57

WOS被引数:44

资源类型:期刊论文

WOS:000316735700004

87. COMPLEXITY AND APPROXIMATION RESULTS FOR THE MIN-SUM AND MIN-MAX DISJOINT PATHS PROBLEMS EI SCOPUS SCIE

作者:Peng Zhang;Wenbo Zhao;Darning Zhu

作者机构:[Zhang, P] School of Computer Science and Technology, Shandong University, Jinan 250101, China;[ Zhao, W] Department of Computer Science and Engineering, University of California, San Diego, San Diego, CA 92093, United States;[ Zhu, D] School of Computer Science and Technology, Shandong University, Jinan 250101, China

来源:Computing and informatics,COMPUTING AND INFORMATICS,2013,Vol.32,Issue.1,23-45

资源类型:期刊论文

WOS:000317083900002

88. Efficient Top-k Keyword Search Over Multidimensional Databases EI SCOPUS SCIE

作者:Ziqiang Yu;Xiaohui Yu;Yang Liu

作者机构:[Yu, Z] School of Computer Science and Technology, Shandong University, Jinan, China;[ Yu, X] School of Computer Science and Technology, Shandong University, Jinan, China, School of Information Technology, York University, Toronto, ON, Canada;[ Liu, Y] School of Computer Science and Technology, Shandong University, Jinan, China

来源:International Journal of Data Warehousing and Mining,INTERNATIONAL JOURNAL OF DATA WAREHOUSING AND MINING,2013,Vol.9,Issue.3,1-21

WOS被引数:2

资源类型:期刊论文

WOS:000323378800001

89. Singular Boolean networks: Semi-tensor product approach EI SCOPUS SCIE

作者:FENG JunE;YAO Juan;CUI Peng

作者机构:[Feng, J.E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yao, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Cui, P] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:中国科学:信息科学(英文版),SCIENCE CHINA-INFORMATION SCIENCES,2013,Vol.56,Issue.11,265-278

WOS被引数:33

资源类型:期刊论文

WOS:000329537800022

90. Existence of weak solutions for p-Laplacian problem with impulsive effects SCOPUS SCIE

作者:Xu, J.;Wei, Z.;Ding, Y.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China;[ Ding, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

来源:Taiwanese journal of mathematics,TAIWANESE JOURNAL OF MATHEMATICS,2013,Vol.17,Issue.2,501-515

WOS被引数:8

资源类型:期刊论文

WOS:000319540900006

91. Basis image decomposition of outdoor time-lapse videos EI SCOPUS SCIE

作者:Rui Zhang;Fan Zhong;Lili Lin;Guanyu Xing;Qunsheng Peng;Xueying Qin

作者机构:[Zhang, R] School of Computer Science and Technology, Shandong University, Ji'nan, China, Shandong University of Finance and Economics, Ji'nan, China;[ Zhong, F] School of Computer Science and Technology, Shandong University, Ji'nan, China;[ Lin, L] School of Computer Science and Technology, Shandong University, Ji'nan, China;[ Xing, G] State Key Laboratory of CADandCG, Zhejiang University, Hangzhou, China;[ Peng, Q] State Key Laboratory of CADandCG, Zhejiang University, Hangzhou, China;[ Qin, X] School of Computer Science and Technology, Shandong University, Ji'nan, China, Shandong Provincial Key Laboratory of Network Based Intelligent Computing, Ji'nan, China

来源:The visual computer,VISUAL COMPUTER,2013,Vol.29,Issue.11,1197-1210

WOS被引数:1

资源类型:期刊论文

WOS:000325811300008

92. Backward stochastic differential equations with Markov chains and related asymptotic properties SCOPUS SCIE

作者:Tang, Huaibin; Wu, Zhen

作者机构:[Tang, Huaibin] Shandong Univ, Sch Informat Sci & Engn, Jinan 250100, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

资源类型:期刊论文

WOS:000328115000004

93. On the Toggling-Branching Recurrence of Computability Logic EI SCOPUS SCIE

作者:Qu, Mei-Xia; Luan, Jun-Feng; Zhu, Da-Ming; Du, Meng

作者机构:[Qu, M.-X] School of Computer Science and Technology, Shandong University, Jinan 250101, China, School of Mechanical, Electrical and Information Engineering, Shandong University at Weihai, Weihai 264209, China;[ Luan, J.-F] School of Computer Science and Technology, Shandong University, Jinan 250101, China;[ Zhu, D.-M] School of Computer Science and Technology, Shandong University, Jinan 250101, China;[ Du, M] School of Mechanical, Electrical and Information Engineering, Shandong University at Weihai, Weihai 264209, China

来源:计算机科学技术学报(英文版),JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY,2013,Vol.28,Issue.2,278-284

WOS被引数:4

资源类型:期刊论文

WOS:000318508700006

94. On growth and zeros of differences of some meromorphic functions SCOPUS SCIE

作者:Liu, Yong; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.108,Issue.3,305-318

资源类型:期刊论文

WOS:000320071000007

95. An efficient proposal distribution for Metropolis-Hastings using a B-splines technique EI SCOPUS SCIE

作者:Shao, W.;Guo, G.;Meng, F.;Jia, S.

作者机构:[Shao, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Guo, G] Department of Statistics, Shandong University of Technology, Zibo 255049, Shandong, China;[ Meng, F] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, S] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computational statistics & data analysis,COMPUTATIONAL STATISTICS & DATA ANALYSIS,2013,Vol.57,Issue.1,465-478

WOS被引数:13

资源类型:期刊论文

WOS:000310403700035

96. Online illumination estimation of outdoor scenes based on videos containing no shadow area EI SCOPUS SCIE

作者:XING GuanYu;ZHOU XueHong;LIU YanLi;QIN XueYing;PENG QunSheng;

作者机构:[XING GuanYu;ZHOU XueHong;LIU YanLi;QIN XueYing;PENG QunSheng]State Key Laboratory of CAD&CG,Zhejiang University;[XING GuanYu;ZHOU XueHong;LIU YanLi;QIN XueYing;PENG QunSheng]College of Computer Science,Sichuan University;[XING GuanYu;ZHOU XueHong;LIU YanLi;QIN XueYing;PENG QunSheng]School of Computer Science and Technology,Shandong University

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2013,Vol.56,Issue.3,5-15

WOS被引数:2

资源类型:期刊论文

WOS:000318197000001

97. Stochastic optimal control problems under G-expectation EI SCOPUS SCIE

作者:Defei Zhang

作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics, Honghe University, Mengzi 661100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2013,Vol.34,Issue.1,96-110

WOS被引数:4

资源类型:期刊论文

WOS:000313728900007

98. An anisotropic quasilinear problem with perturbations SCIE

作者:Rui, Jie; Si, Jianguo

作者机构:[Rui, Jie; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Rui, Jie] China Univ Petr East China, Coll Sci, Qingdao 266555, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2013

资源类型:期刊论文

WOS:000322007100001

99. Research of Query-based Routing Algorithm on Peer-to-Peer Networks SCOPUS SCIE

作者:Fan, Deming; Li, Jietong; Zheng, Zhiqing

作者机构:[Fan, Deming] Shandong Univ, Sch Comp Sci, Jinan 250000, Shandong, Peoples R China.; [Li, Jietong] Shandong Inst Business & Technol, Sch Comp Sci, Yantai 264005, Shandong, Peoples R China.; [Zheng, Zhiqing] Shandong Inst Business & Technol, Network Informat Ctr, Yantai 264005, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS & INFORMATION SCIENCES,2013,Vol.7,353-357

资源类型:期刊论文

WOS:000317633700046

100. Variable selection and parameter estimation for partially linear models via Dantzig selector SCOPUS SCIE

作者:Li, F.;Lin, L.;Su, Y.

作者机构:[Li, F] Zhengzhou Institute of Aeronautical Industry Management, Zhengzhou, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, China;[ Su, Y] School of Mathematics, Qufu Normal University, Qufu, China

来源:Metrika: International Journal for Theoretical and Applied Statistics,METRIKA,2013,Vol.76,Issue.2,225-238

WOS被引数:1

资源类型:期刊论文

WOS:000314052300005

共 12 页, 238 条记录

TOP